# SDR 2008UALA03909

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 61,852 hours, 36,429 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AT SLOWER SPEEDS, GREATER INTENSITY DURING MANUVERING AT HIGHER ANGLE.  WENT AWAY AT HIGHER SPEED, VIBRATION RETURNED DESCENDING FL 320-2 70 WITH SPEED INCREASING TO 300.  LEFT TURN SLOWING TO 210 NOTICABLE VIBRATION.  VIBRATION DIMINISHED AT FLAP 5.  DID NOT FEEL VIBRATION AFTER GEAR EXTENSION.
